# SDR C2XA10TY021

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 20,060 hours, 10,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH/PIT- PACK 1 OVERLOAD DURING FLIGHT.  A/C DIVERTED TO TYS.  TYS PLACED PACK 1 ON MEL.
